... symptoms in the past two months. I believe my schizoaffective disorder is in remission. However, could I possibly still have effects from the risperidone after not taking it for two months?
Danny; PLEASE AS YOU KNOW THIS CONDITION REALLY DOES NOT GO IN REMISSION AT LEAST NOT FOR LONG AND CAN FLAIR UP AT ANY TIME I HOPE YOU ARE TALKING TO YOUR DOCTOR. MANY PEOPLE FEEL AS THEY ARE BUT IT CAN HIT YOU AT ANYTIME SO MANY PEOPLE NEED TO STAY ON THEIR MEDICATION CHECK WITH YOUR DOCTOR AS TO WHAT YOU ARE TO DO. AS FAR AS THE RISPERIDONE AFTER 2 MONTHS MOST IF NOT ALL SHOULD BE OUT OF YOUR SYSTEM AGAIN PLEASE STAY UNDER MEDICAL CARE. SO PLEASE BE CAREFUL. CHUCK1957
- Risperidone Information for Consumers
- Risperidone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Risperidone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Dec 2016 • 2 answers
Posted 23 Apr 2017 • 2 answers
Posted 3 Jun 2017 • 1 answer
Posted 31 Dec 2017 • 3 answers
Posted 15 days ago • 0 answers